Száz, Árpád and Turi, József (2006) Comparisons and compositions of Galois-type connections. Miskolc Mathematical Notes, 7 (2). pp. 189-203. ISSN 1787-2405 (print), 1787-2413 (elecronic)
|
Text
144.pdf Download (734kB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2006.144
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 24 Nov 2018 07:43 |
Last Modified: | 24 Nov 2018 07:43 |
URI: | http://real.mtak.hu/id/eprint/87450 |
Actions (login required)
![]() |
Edit Item |